Previous |  Up |  Next


generalized linear ordinary differential equations; fundamental matrix; continuous dependence on a parameter; emphatic convergence
We present here the problem of continuous dependence for generalized linear ordinary differential equations in the case when uniform convergence is violated. This work continues research of M. Ashordia (1993) and M. Tvrdý (2002).
[1] M. Ashordia: On the correctness of linear boundary value problems for systems of generalized ordinary differential equations. Proceedings of the Georgian Academy of Sciences Math. 1 (1993), 385–394. MR 1262572 | Zbl 0797.34015
[2] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak Math. J. 7 (1957), 418–449. MR 0111875 | Zbl 0090.30002
[3] J. Kurzweil: Generalized ordinary differential equations. Czechoslovak Math. J. 8 (1958), 360–388. MR 0111878 | Zbl 0102.07003
[4] Š. Schwabik: Generalized Ordinary Differential Equations. World Scientific, Singapore, 1992. MR 1200241 | Zbl 0781.34003
[5] Š. Schwabik, M. Tvrdý, O. Vejvoda: Differential and Integral Equations: Boundary Value Problems and Adjoints. Academia and D. Reidel, Praha and Dordrecht, 1979. MR 0542283
[6] Š. Schwabik, M. Tvrdý: Boundary value problems for generalized linear differential equations. Czechoslovak Math. J. 29 (1979), 451–477. MR 0536070
[7] M. Tvrdý: Differential and Integral Equations in the Space of Regulated Functions. vol. 25, Memoirs on Differential Equations and Mathematical Physics, 2002, pp. 1–104. MR 1903190 | Zbl 1081.34504
[8] M. Tvrdý: Stieltjes Integral. Lecture notes. [online] Available on [cited 16.3.2006]. (Czech)
Partner of
EuDML logo